Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 9461021, 13 pages
http://dx.doi.org/10.1155/2016/9461021
Research Article

Modeling Portfolio Optimization Problem by Probability-Credibility Equilibrium Risk Criterion

Key Laboratory in Machine Learning & Computational Intelligence, College of Mathematics & Information Science, Hebei University, Baoding, Hebei 071002, China

Received 3 December 2015; Accepted 15 February 2016

Academic Editor: Kishin Sadarangani

Copyright © 2016 Ye Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ye Wang, Yanju Chen, and YanKui Liu, “Modeling Portfolio Optimization Problem by Probability-Credibility Equilibrium Risk Criterion,” Mathematical Problems in Engineering, vol. 2016, Article ID 9461021, 13 pages, 2016. https://doi.org/10.1155/2016/9461021.